# SDR UPS07849859

- Difficulty date: May 26, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A THE FWD ENTRY DOOR EMERGENCY SLIDE IS SLIPPING OUT OF ITS CONTAINER.  FWD ENTRY DOOR SLIDE RESECURED IAW DC8 AMM 25-60-01-2.
